To the top

Page Manager: Webmaster
Last update: 9/11/2012 3:13 PM

Tell a friend about this page
Print version

Spectral flow of exterior… - University of Gothenburg, Sweden Till startsida
To content Read more about how we use cookies on

Spectral flow of exterior Landau-Robin hamiltonians

Journal article
Authors Magnus Goffeng
Elmar Schrohe
Published in Journal of Spectral Theory
Volume 70
Pages 847-879
ISSN 1664-039X
Publication year 2017
Published at Department of Mathematical Sciences
Pages 847-879
Language en
Keywords Boundary value problem, Exterior problem, Magnetic Schrödinger operator, Spectral flow
Subject categories Mathematical physics, Geometry, Mathematical Analysis


© European Mathematical Society. We study the spectral flow of Landau-Robin hamiltonians in the exterior of a compact domain with smooth boundary. This provides a method to study the spectrum of the exterior Landau-Robin hamiltonian's dependence on the choice of Robin data, even explaining the heuristics of how the spectrum of the Robin problem asymptotically tends to the spectrum of the Dirichlet problem. The main technical result concerns the continuous dependence of Landau-Robin hamiltonians on the Robin data in the gap topology. The problem can be localized to the compact boundary where the asymptotic behavior of the spectral flow in some special cases can be described.

Page Manager: Webmaster|Last update: 9/11/2012

The University of Gothenburg uses cookies to provide you with the best possible user experience. By continuing on this website, you approve of our use of cookies.  What are cookies?